multipliers with weight
Authors: Benjamin Muckenhoupt and Wo Sang Young
Journal: Trans. Amer. Math. Soc. 275 (1983), 623-639
MSC: Primary 42A45
MathSciNet review: 682722
Abstract: Let be a positive integer and . It is shown that if is a multiplier operator on of the line with weight , then equals a constant times almost everywhere. This does not extend to the periodic case since , is a multiplier sequence for of the circle with weight . A necessary and sufficient condition is derived for a sequence to be a multiplier on of the circle with weight .
-  Benjamin Muckenhoupt, Hardy’s inequality with weights, Studia Math. 44 (1972), 31–38. Collection of articles honoring the completion by Antoni Zygmund of 50 years of scientific activity, I. MR 0311856, https://doi.org/10.4064/sm-44-1-31-38
-  Benjamin Muckenhoupt, Richard L. Wheeden, and Wo-Sang Young, 𝐿² multipliers with power weights, Adv. in Math. 49 (1983), no. 2, 170–216. MR 714588, https://doi.org/10.1016/0001-8708(83)90072-5
-  -, Weighted multipliers (to appear).
-  John Riordan, Combinatorial identities, John Wiley & Sons, Inc., New York-London-Sydney, 1968. MR 0231725
-  Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
-  A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776
- B. Muckenhoupt, Hardy's inequality with weights, Studia Math. 44 (1972), 31-38. MR 0311856 (47:418)
- B. Muckenhoupt, R. L. Wheeden and W.-S. Young, multipliers with power weights. Adv. in Math. (to appear). MR 714588 (85d:42010)
- -, Weighted multipliers (to appear).
- J. Riordan, Combinatorial identities, Wiley, New York, 1968. MR 0231725 (38:53)
- E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
- A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)
Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A45
Retrieve articles in all journals with MSC: 42A45